# SDR R61A201806160698

- Difficulty date: June 16, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 1,167,403 hours, 7,952 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 17034952021
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION NOTED DURING BLENDED OUT OF PANEL 429NR.  REMOVED AND REPLACED PANEL PN: 170-34952-021 REF SRM 51-23-06.
